# SDR DALA2024080407742

- Difficulty date: June 16, 2021
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 93,078 hours, 42,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3238 DISC: A/C WAS STRUCK BY BAGGAGE CART RESULTING WITH DENTS AND GOUGES ALONG LAP SPLICE BELOW STR 36, FROM FR10 - FR17. PREVIOUS REV B INSTALLED REPAIR DOUBLER AT FR 16. AT CURRENT CHECK EXISTING DEN TS AND GOUGE FOUND NEAR DOUBLER AT FR16. C/A: **DTE REQUIRED*** PER SECTION DTE OF 507021-14, REV C, THE REPA IR OF SECTION V IS LIMITED TO 39,400 FC AFTER SECTION V(JUN '21) ADDITIONAL ENG'G AUTHORIZATION REQUIRED FOR SERVICE BEYOND THIS LIMIT. CONTACT S. SOBIECH STEVE.SOBIECH@DELTA.COM ASSOCIATED ER/A 32-507021 ADDED FOR AC 3238. (LP: 1843223)
